MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-01
Medical Device Problem Codes Pacing Problem (1439); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer via emergency support program line, that the intra aortic balloon (iab) sensation plus 40cc had fiber optic sensor failure and difficult or unable to monitor arterial pressure waveform.There were no patient harm or injury was reported.
 
Additional Manufacturer Narrative
(b)(6).A fiber optic sensor failure occurred in an intra aortic balloon catheter inserted via the axillary approach, resulting in loss of the fiber optic pressure signal.The nurse contacted for assistance due to poor arterial waveform quality and an unable to update timing alarm on the iabp.The console defaulted to using the transducer as the arterial waveform source, and a screenshot showed a significantly dampened waveform.After ct surgery aspirated and flushed the inner lumen, all waveforms and blood pressure indices returned to appropriate ranges.She was informed that a biohazard kit would be sent to collect the catheter once removed due to the fiber optic sensor failure.Product surveillance was completed, no prior complaint was found for this issue, and no patient harm or injury was reported.

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key25110516
Report Number2248146-2026-0000992
Device Sequence Number13084528
Product Code DSP
UDI-Device Identifier10607567108063
UDI-Public(01)10607567108063(10)3000503087(17)280924(11)250924
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-01
Device Catalogue Number0684-00-0568-01
Device Lot Number3000503087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IABP
Patient Age58 YR
Patient SexFemale
Patient Weight79 KG